Aa
A
A
Close
Avatar universal
Clonazepam causing depression. How to stop it without withdrawal effects?
My father has been taking Clonezepam (Zapiz) 0.25mg daily for the past 4 months for anxiety. The continuous intake has made him disinterested in life. He doesn't want to go to office and has lost interest in the things which interested him. If he doesn't take the dose one day, he has panic attacks with heaviness in chest and breathlessness. What should he do? Is there no way it can be stopped so that we can try some natural alternatives for anxiety? Please tell how to stop taking the medicine without any withdrawl effects.
Cancel
1 Answers
Page 1 of 1
Avatar universal
It's a small dose, which is good.  He's taking it every day, which is bad.  But the way to stop is to taper off of it as slowly as he needs to in a schedule suited to him, not some generalized schedule a psychiatrist uses for everyone.  And you know, not everyone has withdrawal.  He might not have any.  You never know.  As for natural medicine, that will require a lot of buy in from him -- it requires a lot of work and you have to find someone who knows how to do it properly.  Just giving him one remedy won't be strong enough for panic attacks.  No amount of natural medicine might be strong enough.  But whatever you do, he needs to be in therapy with someone who specializes in treating anxiety.  if it works, it will cure him, not just treat the symptoms.  If he does need medication, antidepressants are easier to deal with if you find one that works than a daily dose of benzos.  By the way, how old is he?  It's unusual for someone past the age of 30 to get a mental illness without something happening to trigger it.  Any ideas?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
973741 tn?1342346373
Blank
specialmom Ho Ho Ho. This elf has be... Comment
Dec 13
495284 tn?1333897642
Blank
dominosarah commented on Last Chapter of the P...
Dec 12
3166043 tn?1454907261
Blank
christineyvette taking it day by day Comment
Dec 12
Top Mood Disorders Answerers
Depression Community Resources
Top Mood Disorders Answerers